advertisement
Question
Posted by: Deurmekaar | 2009/01/05

Mirena

Subject: Mirena
Posted by: Deurmekaar
Message:
Hi,

Ek het vir '  n Mirena inplanting gegaan en '  n ruk daarna het ek agter gekom my borste is baie groter en ek kry nog verskriklik menustruele krampe. Somtyds is daar nog '  n klein bietjie bloeding. Ek was op Waferin gewees. Kan dit wees dat my borste so geswel is as gevolg van dat ek op Waferin was, dalk die Mirena inplanting? (Was op '  n hoe dosering gewees)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All these could be side effects of the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement